# SDR DL76P990592

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35217
- Condition: Gouged
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND DENTED/GOUGED AT BS 457 BETWEEN S33R AND S34R JUST AFT OF AN EXISTING EXTERNAL REPAIR (FOR A SKIN CUTOUT ALSO BETWEEN S33R AND S34R).  THE NEW CUTOUT IS APPROX 1 INCH DIA, THE EXISTING CUTOUT IS APPROX 9 BY 3.  REPAIRED PER ERA 367009-14.
